# SDR DALA2025102407799

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 78,715 hours, 10,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATHWAY LIGHT INOP AT SEATS 39B, 55B, AND 46H.   RELAMPED PATHWAY LIGHTING AT SEATS 39B, 55B, + 46H PER A330 AMM33 -51. (7973205).
